T Nation

Going to See Endocrinologist for PCT After Stopping TRT

Dear all,

I have been using test cyp for about 8 months. I did use one injection of test cyp 200 each month. So, i have used 8 test cyp totally. After 8 months i stopped the injection. Before the 8 months, my test level was about 700. Now i did the lab and it was about 570. I feel really bad physically and mentaly. I am getting fat in mid part of my body and close to my chest because of exessive esterogen.
I do not know how should i start PCT and please
help me with these question:

1- what drug, what dosage and for how long should i go for pct?
2- Do i need hcg or nolva is enough by itself?

In the other hand, i have the option to talk with a specialist to say my concerns. First i think of to see a endocrinologist. But i thought they may are not knowledgable in this matter. Then i found a TRT clinic around the area i live, they claim that they have hormone specialist and they are familiar with these issue and they can help.

So, what is your advice to me:

1- going for pct by myself
Or
2- go and see endocrinologist
Or
3- do the work with TRT clinic

Thank you for your time.

200mg/month? man what doc suggested that? No wonder you feel like shit.
So you had a TT of 700 before someone talked you into this crazy 200/month protocol?
You don’t need a PCT just stop it all and go back to your life. Dump the loser that suggested this and move on.

1 Like

Unbelievable that you did 200mg once a month for as long as you did, you levels had to have been very low by end of week #2. After reading a short time on this forum you will soon learn how not to do TRT.

You short changed yourself big time, if you needed TRT with a Total T of 700, then your SHBG must be very high and that would mean you need TRT.

What you have been doing isn’t TRT, it’s androgen deprivation therapy. Find an anti-aging clinic or sports medicine doctor. Beware of these TRT clinics as not all are equal.

Option #2 will likely get you nowhere fast, most endocrinologists don’t specialize in TRT or know anything about how the HPTA works.

1 Like

Man i feel really bad with this exessive esterogen. I am going through mood change a lot. What should i do with this elevated esterogen. How can i get back my testosterone level to 700. The amount it was before.
I fee i am dying and dont know what to do.

There is no anti aging clinic close to my area. Do you still think sport medicine doctor can help me in this issue?

It just takes time and you will be back to where you started. Don’t do or take anything. Try to go out and have some fun do what every you can to distract yourself and not think about it. Before you know it you will be back to your old self. Then go find that bastard and give him a black eye.
Haha

Thank you man. Hopefully i will be fine.

There are telemedicine clinics that can help, great when finding it difficult to locate someone in your area. Defy Medical is an option.

Personally I would just stop TRT and allow your body to come back online by itself, if it doesn’t you have another option, but I don’t think there will be problems.

Man i have a question. I feel very very tired and like shit nowadays. I am struggling to do my daily task. I am also a graduate student. That means i do not have time to go for comprehensive lab work and work with defy to get my hormone balance back in the track. Final exams are in coming days. And after that i have 3 months of summer wich gives me a lot of times to solve my issue properly. Do you think if i take another 200 mg of testosterone shot this gives me enough energy to pass these stressful days and get me to summer?
My last shot was 5 weeks ago by the way.

No that is not how it works. You will just spike your E2 again.
Reduce your dose to about 100 to 120 mg/wk. An forget about this hormone shit and start studying for your exams. School is way more important than these hormones. You can get back to that once you have graduated. READ MY LIPS degree equals $$$ BUCKS $$$ you can buy what you want once you have that degree. Get your priorities straight.

Yeah thats right. Degree means moneyyy. I am going to get my blood drawn tomorrow for a complete test. Any thought you have if i need to ask my doc to test any specific things more than lipid and toestosteron level.

Nope just do the standard tests. We can see what that looks like.
I’ll offer any advice I can. Just know that degree is more important that anything else.
When you are making the big bucks muscles and hormones are so easy to get tuned in.

Awesome. Will post my result in coming days.

Dear all,

I have been using test cyp for about 8 months. I did use one injection of test cyp 200 each month. So, i have used 8 test cyp totally. After 8 months i stopped the injection. Before i start, my test level was about 700. Now i did the lab and it was about 570. I feel really bad physically and mentaly. I am getting fat in mid part of my body and close to my chest because of exessive esterogen.
I do not know how should i start PCT and what drug, what dosage and for how long. Please help me in this issue.

Pct is nolva 40/40/20/20

But Id be interested in some back story here. How old are you. Why did you decide to start using testosterone. And most importantly where did you get the idea that you should use for 8 months at 1-200mg injection per month?

Oh sorry i did not mention my age. I am a track athlete. Im 30 years old. I did the testosterone like that way because i needed it to increase my power. I had no idea what i am doing.
only Nolva is enough or i should use hcg to back my body test level?
You said 40/40/20/20. You mean i should do this for 4 weeks?

Yes 40mg a day for first 2 weeks then 20mg a day for next 2. Get bloods tested 45 days after the end of pct.

Hold of on hcg and anything else until you give a normal pct a try. You were shut down for a while but at that age if your in good health etc its probably not gonna be the end of the world.

Im glad you realized this was a huge mistake

Thank you so much brother. Should i be ready to experience side effects of Nolva OR it does not have much side effects?

In general it doesn’t have many sides. Obviously we all react to drugs differently but I doubt youl even notice your taking it.

You will notice your feeling more and more like shit over the next few weeks as your testosterone plummets to zero after all the test E leaves your system. That’s normal. Just stick with the nolva. Make sure you wait 2 weeks after last test pin before starting nolva. If you want maybe even run it 6weeks at 10mf those last 2 weeks. Not sure if it will help but it won’t hurt especially sense you were shut down for a while

Its been 5 weeks after i did my last shot. I feel like shit now. So im assuming all of those test have gone. Hopefully nolva helps me to get back in a normal status. What should i check in blood test after nolva? Just test level or esterogen too?